# SDR UIEA201806051018

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,004 hours, 15,314 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170418
- Part serial: 6980
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAIL LIGHT ILLUMINATED INTERMITTENTLY FOR APPROX 1/2 HOUR THEN FAILED COMPLETELY ABOUT 1 HOUR INTO FLIGHT.   REMOVED AND REPLACED THE LT RADAR TRANSCEIVER OPS CHECKED NORMAL IAW AMM 34-43-01.
